Local cauchy problem for the MHD equations with mass diffusion

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)


This paper studies the Cauchy problem for the MHD equations with mass di usion in a bounded domain in R3. We use Tikhonov's fixed-point theorem to prove the existence and uniqueness of local solutions.

Original languageEnglish
Pages (from-to)1037-1046
Number of pages10
JournalDifferential and Integral Equations
Issue number11-12
Publication statusPublished - 2011 Nov 1


ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this